Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 218, NWS North Platte, NE

July 24, 2015Custer County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2015, 7:59 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2015, 7:59 PM CDT (00:59 UTC)
Expired
Jul 24, 2015, 8:30 PM CDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
2540 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS53 KLBF 250059
SVRLBF
NEC041-111-250130-
/O.NEW.KLBF.SV.W.0218.150725T0059Z-150725T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRADY...OR
  25 MILES EAST OF NORTH PLATTE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 195 AND
207.
 
LOCATIONS IMPACTED INCLUDE...
BRADY...ETNA AND VROMAN. 

THIS WARNING REPLACES THE PREVIOUS WARNING FOR SOUTHEASTERN LINCOLN 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4104 10046 4129 10012 4108 9989 4105 9996
      4105 10022 4091 10023 4088 10029
TIME...MOT...LOC 0058Z 228DEG 27KT 4099 10031 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
2 follow-up statements
097 
WWUS53 KLBF 250115
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT FRI JUL 24 2015

NEC111-250125-
/O.CAN.KLBF.SV.W.0218.000000T0000Z-150725T0130Z/
LINCOLN NE-
815 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4129 10012 4108 9989 4105 9996 4105 10022
      4108 10023 4121 10023
TIME...MOT...LOC 0115Z 256DEG 29KT 4113 10018 

$$

NEC041-250130-
/O.CON.KLBF.SV.W.0218.000000T0000Z-150725T0130Z/
CUSTER NE-
815 PM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CUSTER COUNTY...

AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF BRADY...OR 29 MILES SOUTHEAST OF STAPLETON...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4129 10012 4108 9989 4105 9996 4105 10022
      4108 10023 4121 10023
TIME...MOT...LOC 0115Z 256DEG 29KT 4113 10018 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
684 
WWUS53 KLBF 250125
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT FRI JUL 24 2015

NEC041-250135-
/O.EXP.KLBF.SV.W.0218.000000T0000Z-150725T0130Z/
CUSTER NE-
825 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY
WILL EXPIRE AT 830 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.

LAT...LON 4129 10012 4108 9989 4105 9996 4105 10022
      4108 10023 4121 10023
TIME...MOT...LOC 0124Z 228DEG 27KT 4113 10018 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:25 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 24, 6:25 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT FRI JUL 24 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 403 PM CDT FRI JUL 24 2015

FORECAST CONCERNS IN THE NEAR TERM DEAL WITH CONVECTIVE STORM
CHANCES THROUGH SATURDAY AFTERNOON.  INGREDIENTS ARE COMING TOGETHER
FOR ISOLATED TO SCATTERED SEVERE STORMS LATE AFTERNOON AND EVENING
TODAY...AND AGAIN ON SATURDAY.  LATEST MESOSCALE ANALYSIS INDICATES
STRONG INSTABILITY IS DEVELOPING ALONG AND JUST NORTH OF A
SOUTHEASTWARD ADVANCING BOUNDARY /GENERALLY ACROSS FAR SOUTHERN
PORTIONS OF THE FORECAST AREA/.  THE MODEL TREND INDICATES THE
REMAINING CIN ERODING OVER THE NEXT COUPLE HOURS...LEADING TO
ADDITIONAL STORM DEVELOPMENT OVER NORTHEASTERN COLORADO/SOUTHWEST
NEBRASKA AROUND 00Z THIS EVENING.  DEEP LAYER SHEAR ON THE ORDER OF
40KTS OR SO WILL LEAD ROTATING UPDRAFTS CAPABLE OF LARGE HAIL
INITIALLY. THE LATEST 18Z NAM GENERATES UPSCALE GROWTH OF A
MCS...AIDED BY INCREASING PWATS AND A H85 LLJ THIS EVENING AND
OVERNIGHT. MODEL SOUNDINGS INDICATE PWATS RISING IN EXCESS OF 1.75"
THIS EVENING AT KLBF...WILL NEED TO WATCH FOR HEAVY RAINFALL
OVERNIGHT IF THE SOLUTION VERIFIES...WHICH AS IT SITS NOW WITH THE
CLEARING ACROSS NW COLORADO/SW NEB...THE SOLUTION IS LOOKING GOOD.

ADDITIONAL STORMS ARE POSSIBLE ACROSS THE CENTRAL AND EASTERN
PORTIONS OF THE FORECAST AREA ON SATURDAY.  THERE REMAINS QUESTIONS
AS TO HOW THE ATMOSPHERE WILL RESPOND TO THE POTENTIAL OVERNIGHT
CONVECTION...BUT THE GENERAL TREND OF THE MODELS SUGGESTS THAT
DESTABILIZATION WILL OCCUR...LEADING TO STRONG TROPOSPHERIC
INSTABILITY.  BULK SHEAR IS FORECAST TO BE IN THE 30-40KT
RANGE...LEADING TO SEVERE STORMS CAPABLE OF LARGE HAIL.  STORM
MOTIONS ARE NOT OVERLY IMPRESSIVE AND WITH PWATS HOVERING NEAR A
GENERAL 1.75"...HEAVY RAIN WOULD BE POSSIBLE.

HIGHS ON SATURDAY WILL BE TIED TO THE AMOUNT OF CLEARING...WHICH IS
FORECAST TO CLEAR EARLY.  HIGH IN THE UPPER 80S TO LOWER 90S APPEAR
LIKELY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 403 PM CDT FRI JUL 24 2015

A FRONTAL BOUNDARY WILL LIFT NORTHEAST SATURDAY NIGHT. THIS WILL
BRING A CHANCE FOR THUNDERSTORMS FOR THE EASTERN HALF OF FA. DUE
TO FAVORABLE SHEAR AND INSTABILITY...A FEW STORMS COULD BE SEVERE
IN THE EAST.

THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS AN UPPER
TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP IN THE
WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SOUTHWEST AND
SCTRL NEBR OVERNIGHT.

ON MONDAY...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID
LEVEL LAPSE RATES AND A FOCUS FOR STORMS AS A SERIES OF
DISTURBANCE TRACK NORTHEAST FROM COLORADO.

ON TUESDAY...A COLD FRONT WILL PUSH THROUGH FOR A CHANCE OF
SHOWERS AND THUNDERSTORMS. BETTER DEVELOPMENT IS EXPECTED TUESDAY
EVENING ALONG THE FRONT WHICH IS FORECAST TO BE JUST SOUTHEAST OF
THE FA.

DRY CONDITIONS EXPECTED WEDNESDAY AND THURSDAY WITH SURFACE HIGH
PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW
FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY THURSDAY NIGHT
AND FRIDAY.

TEMPERATURES WILL CONTINUE TO RANGE FROM 92 TO 97 SUNDAY AND
MONDAY...COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND THE
FRONT...THEN BACK TO THE UPPER 80S THURSDAY AND FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 625 PM CDT FRI JUL 24 2015

ISOLATED SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING...MAINLY SOUTH OF A LINE FROM KAIA...TO KTIF...TO 30S OF
KONL. WITH ISOLATED COVERAGE EXPECTED...DECIDED TO FORGO ANY
MENTION OF CONVECTION IN THE KLBF 00Z TAF. SKIES WILL BE MOSTLY
CL0UDY AT THE KLBF TERMINAL TONIGHT WITH BROKEN CIGS AROUND 20000
FT AGL. EXPECT SCATTERED CIGS AT THE KVTN TERMINAL. FOR
SATURDAY...ABUNDANT HIGH CLOUDINESS WILL PERSIST INTO THE
AFTERNOON HOURS WITH BROKEN CIGS AROUND 15000 FT AGL. SKIES WILL
SCATTER OUT DURING THE AFTERNOON HOURS ON SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jul 24, 3:38 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM CDT FRI JUL 24 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-252045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
338 PM CDT FRI JUL 24 2015 /238 PM MDT FRI JUL 24 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ALONG A FRONT THIS
AFTERNOON AND EVENING. AT THIS TIME...THE GREATEST COVERAGE OF
STORMS APPEARS TO BE FOCUSED ALONG AND SOUTH OF INTERSTATE
80...INCLUDING SOUTHERN PORTIONS OF CUSTER COUNTY. LARGE HAIL AND
DAMAGING WIND WILL BE POSSIBLE UNDER ANY STORM THAT DEVELOPS
INITIALLY. HEAVY RAINFALL MAY BE POSSIBLE OVERNIGHT AS THE STORMS
CONGEAL INTO A CONVECTIVE SYSTEM ACROSS SOUTHWEST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED SEVERE STORMS ARE POSSIBLE ONCE AGAIN SATURDAY
AFTERNOON AND EVENING FOR LOCATIONS ALONG AND EAST OF HIGHWAY 83.
LARGE HAIL AND DAMAGING WIND WILL BE POSSIBLE UNDER ANY STORM THAT
DEVELOPS ON SATURDAY.

NEAR DAILY CHANCES OF THUNDERSTORMS ARE POSSIBLE THROUGH EARLY
NEXT WEEK ACROSS MUCH OF THE OUTLOOK AREA...HOWEVER THE THREAT OF
WIDESPREAD SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
LOCATIONS ALONG AND SOUTH OF INTERSTATE 80...THIS INCLUDES
SOUTHERN PORTIONS OF CUSTER COUNTY.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Jul 24, 7:20 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 PM CDT FRI JUL 24 2015

NEZ059-250100-
LINCOLN NE-
720 PM CDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
800 PM CDT...

AT 720 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF WELLFLEET
TO NEAR DICKENS...AND MOVING EAST NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DICKENS...SOMERSET AND WELLFLEET.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 57 AND 68.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4094 10041 4093 10089 4074 10115 4076 10055
TIME...MOT...LOC 0020Z 251DEG 24KT 4078 10057 4077 10099

BUTTLER
Special weather statement, Jul 24, 7:50 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
750 PM CDT FRI JUL 24 2015

NEZ059-250115-
LINCOLN NE-
750 PM CDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 815
PM CDT...

AT 748 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE MALONEY STATE RECREATION AREA...OR 12 MILES SOUTH OF NORTH
PLATTE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRADY...LAKE MALONEY STATE RECREATION AREA...COTTONWOOD CANYON STATE
WILDLIFE MANAGEMENT AREA...MAXWELL...JEFFREY CANYON STATE WILDLIFE
MANAGEMENT AREA...KEITH AND NORTH PLATTE AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 180 AND 201.
 HIGHWAY 83 BETWEEN MILE MARKERS 64 AND 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR LAKE MALONEY OR JEFFREY LAKE...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4083 10085 4102 10093 4120 10046 4096 10032
TIME...MOT...LOC 0048Z 247DEG 29KT 4095 10081

BUTTLER
Local storm report, Jul 24, 7:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     11 S BRADY              40.86N 100.37W
07/24/2015  E60 MPH          LINCOLN            NE   PUBLIC

            IN ADDITION TO THE STRONG WINDS...SMALL HAIL AND
            TORRENTIAL RAINFALL WAS OCCURRING.

&&

MODAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:20 PM CDTSpecial Weather StatementLBFLincoln40 min
Jul 24, 7:23 PM CDTSevere Thunderstorm WarningLBFLincoln37 min
Jul 24, 7:50 PM CDTSpecial Weather StatementLBFLincoln25 min
Jul 24, 8:12 PM CDTSpecial Weather StatementLBFChase48 min
Jul 24, 8:24 PM CDTSpecial Weather StatementLBFCuster51 min
Jul 24, 8:36 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jul 24, 8:41 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Jul 24, 8:48 PM CDTSevere Thunderstorm WarningLBFCuster27 min
Jul 25, 5:35 PM CDTSevere Thunderstorm WarningLBFChase, Hayes40 min
Jul 25, 6:09 PM CDTFlash Flood WarningLBFChase, Hayes3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.